| Model Number |
620-0211511-01 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device inappropriately shut down and was unable to detect the attached electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation following a report of unexpected power off during use.Investigation was limited because event logs from the reported date were unavailable and no customer log file could be recovered.Review of the available printout indicated the pacer had been paused, and two "system on" entries were identified, suggesting the device had been power-cycled.No error codes or diagnostic information were available to determine the cause of the reported shutdown.Comprehensive functional, power, and stress testing were performed, and the device operated as intended with no failures observed.Based on the available information, the reported unexpected power-off could not be confirmed, and no device malfunction was identified.The device was recertified and returned to the customer for clinical use.Analysis of reports of this type has not identified an increase in trend.